... knee swelled up three times its size, pain, burning, and stinging in the knee area where the injections where given, I can't walk or bear weight on the leg now. I was put on pretisone for a few days but my doctor took me off because of the side effects. I am still having a large amount of swelling in the knee, pain, and burning, stinging in the area of the injections. I have called my doctor several times and still no response. Don't know what to do anymore, I ice constantly but it hurts
Your doctor won't respond to your phone calls? I would get another doctor or at least another opinion.. I have no clue what Hylan G-F 20 is. Sounds like steriod shots? Sorry I cannot be of most assistance. You might ask Dave(mpvt) or Robert_325 on this web site. They are very wise and give great advise... Good Luck to you my friend.. Kim
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2009 • 1 answer
Posted 2 Jan 2011 • 1 answer
Hylan G-F 20 - What are limitations, if any, after the injection, and for how long. Also, can I ice?
Posted 1 Apr 2013 • 1 answer
Posted 14 Nov 2014 • 1 answer
I just started my first round of cortisone on the 18th, l felt great for 4 days. The injections were
Posted 29 Aug 2016 • 0 answers